# SDR SIMA200435203

- Difficulty date: December 8, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 12,041 hours, 12,308 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED, REMOVED EXISTING CENTER SILL AND INSTALLED SERVICEABLE SILL.  REPAIR DONE IAW SRM AND CORROSION PREVENTATIVE MANUAL.
